RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1991, Volume 50, Issue 2, Pages 28–36 (Mi mz3023)  

This article is cited in 7 scientific papers (total in 7 papers)

Logarithmic asymptotics of polynomials orthogonal on $R$ with asymmetric weights

V. S. Buyarov

M. V. Lomonosov Moscow State University

Full text: PDF file (654 kB)

English version:
Mathematical Notes, 1991, 50:2, 789–795

Bibliographic databases:

UDC: 517
Received: 25.02.1991

Citation: V. S. Buyarov, “Logarithmic asymptotics of polynomials orthogonal on $R$ with asymmetric weights”, Mat. Zametki, 50:2 (1991), 28–36; Math. Notes, 50:2 (1991), 789–795

Citation in format AMSBIB
\Bibitem{Buy91}
\by V.~S.~Buyarov
\paper Logarithmic asymptotics of polynomials orthogonal on $R$ with asymmetric weights
\jour Mat. Zametki
\yr 1991
\vol 50
\issue 2
\pages 28--36
\mathnet{http://mi.mathnet.ru/mz3023}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1139696}
\zmath{https://zbmath.org/?q=an:0744.42009}
\transl
\jour Math. Notes
\yr 1991
\vol 50
\issue 2
\pages 789--795
\crossref{https://doi.org/10.1007/BF01157563}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991HK92100027}


Linking options:
  • http://mi.mathnet.ru/eng/mz3023
  • http://mi.mathnet.ru/eng/mz/v50/i2/p28

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Aptekarev, V. S. Buyarov, I. S. Degeza, “Asymptotic behavior of the $L^p$-norms and the entropy for general orthogonal polynomials”, Russian Acad. Sci. Sb. Math., 82:2 (1995), 373–395  mathnet  crossref  mathscinet  zmath  isi
    2. V. S. Buyarov, E. A. Rakhmanov, “Families of equilibrium measures in an external field on the real axis”, Sb. Math., 190:6 (1999), 791–802  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. A. I. Aptekarev, “Integriruemye poludiskretizatsii giperbolicheskikh uravnenii – “skhemnaya” dispersiya i mnogomernaya perspektiva”, Preprinty IPM im. M. V. Keldysha, 2012, 020, 28 pp.  mathnet
    4. M. A. Lapik, “Formula Buyarova–Rakhmanova dlya vneshnego polya v vektornoi zadache ravnovesiya logarifmicheskogo potentsiala”, Preprinty IPM im. M. V. Keldysha, 2014, 082, 15 pp.  mathnet
    5. M. A. Lapik, “Families of vector measures which are equilibrium measures in an external field”, Sb. Math., 206:2 (2015), 211–224  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    6. M. A. Lapik, “Ekstremalnaya mera i vneshnee pole v dvuparametricheskikh vektornykh zadachakh ravnovesiya logarifmicheskogo potentsiala”, Preprinty IPM im. M. V. Keldysha, 2016, 115, 20 pp.  mathnet  crossref
    7. Aptekarev A.I., “The Mhaskar–Saff Variational Principle and Location of the Shocks of Certain Hyperbolic Equations”, Modern Trends in Constructive Function Theory, Contemporary Mathematics, 661, eds. Hardin D., Lubinsky D., Simanek B., Amer Mathematical Soc, 2016, 167+  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:137
    Full text:58
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020